MathSciNet Relay Station
MathSciNet bibliographic data
MR2098120 82D60 (35B25 35J20 47J30 49J10 49J45)
Ren, Xiaofeng; Wei, Juncheng Stability of spot and ring solutions of the diblock copolymer equation. J. Math. Phys. 45 (2004), no. 11, 4106–4133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement